Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2011 year

The dynamics of epidemiological systems with nonautonomous and random coefficients, Mathematics in Engineering, Science and Aerospace, MESA - www.journalmesa.com, Vol. 2, No. 2, pp. 105-118.

Go to publication Download (186.6 KB)

Authors: Kloeden P.E., Kozyakin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site